Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Wave propagation over non-uniform electrical conductors'' [Trans. Amer. Math. Soc. 1 (1900), no. 3, 259-286; 1500536]


Author: M. I. Pupin
Journal: Trans. Amer. Math. Soc. 1 (1900), 509
MSC: Primary 78A55; Secondary 78A25, 94A05
DOI: https://doi.org/10.1090/S0002-9947-1900-1500433-7
Original Article: Trans. Amer. Math. Soc. 1 (1900), 259-286.
MathSciNet review: 1500433
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 78A55, 78A25, 94A05

Retrieve articles in all journals with MSC: 78A55, 78A25, 94A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1900-1500433-7
Article copyright: © Copyright 1900 American Mathematical Society